# SDR ASOA20140111007

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 28,717 hours, 26,572 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9806012
- Condition: Seized
- Location: Nr 2
- Part time: 34,707 hours, 26,572 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT AND CABIN DURING FLIGHT,   PASSENGERS HEARD METALLIC GRINDING NEAR ROW 11 AND SMELLED ELECTRICAL BURNING.  DIVERTED AND LANDED WITHOUT INCIDENT.   R & R THE NR 2 ACM, OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
